# SDR A6WA2019122047069

- Difficulty date: December 5, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 34,072 hours, 32,935 cycles
- System (JASC): 5241 · Galley Doors
- Part: Fitting
- Part number: 601R3872317
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FITTING BELOW HANDLE HAS A CRACK.  AIRCRAFT REMOVED FROM SERVICE  REMOVED AND REPLACED SERVICE DOOR FITTING P/N 601R38723-17 REF CRJ 200 AMM 52-41-03 REV 60 AND CRJ 200 SRM 51-42-20 REV 37.
